MAUDE Adverse Event Report: AMERICAN CONTRACT SYSTEMS, INC. ACS; GENERAL SURGERY TRAY

AMERICAN CONTRACT SYSTEMS, INC. ACS; GENERAL SURGERY TRAY
Model Number CDEX31D
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/01/2019
Type of Reportable Event Malfunction
Event or Problem Description
Questionable sterility issue w/ sterile supply pack.Hair was discovered within the initial fan folds of the pack.Hair approximately 1 cm in length.Discovered when opening for surgical procedure.Pack discarded & another obtained.No break in aseptic technique, no patient exposure, no patient harm.

Brand Name
ACS
Common Device Name
GENERAL SURGERY TRAY
Manufacturer (Section D)
AMERICAN CONTRACT SYSTEMS, INC.
7802 e telecom pkwy
tampa FL 33637
MDR Report Key9480758
Report Number9480758
Device Sequence Number17194051
Product Code LRO
UDI-Device Identifier00191072046109
UDI-Public(01)00191072046109(17)201001(10)726191
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/02/2019
Report Date (Section F) 12/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberCDEX31D
Device Lot Number726191
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/17/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA12/02/2019